Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 265, NWS Atlanta, GA

March 25, 2020Elbert County, Madison County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 25, 2020, 9:26 AM EDT for Elbert County, Madison County, Oglethorpe County, Georgia. It took effect at Mar 25, 2020, 9:51 AM EDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2020, 9:26 AM EDT (13:26 UTC)
In effect from
Mar 25, 2020, 9:51 AM EDT
Expired
Mar 26, 2020, 12:15 AM EDT
In force
14 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Elbert County, GA, Madison County, GA, Oglethorpe County, GA

The radar

The Greer radar (KGSP), 114 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Broad River in GA above Carlton (CARG1). The gauge peaked at 15.68 ft at Mar 25, 2020, 1:00 PM EDT.

actionminormoderate102003/2503/2603/27
Action stage
12 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02191300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

136 
WGUS42 KFFC 251326
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
926 AM EDT Wed Mar 25 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC105-195-221-260326-
/O.NEW.KFFC.FL.W.0265.200325T1351Z-200326T1224Z/
/CARG1.1.ER.200325T1351Z.200326T0000Z.200326T0624Z.UU/
926 AM EDT Wed Mar 25 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Broad River near Carlton.
* From this morning until Thursday morning.
* At 8 AM Wednesday the stage was 14.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by late Wednesday morning and 
  continue to rise to near 16.2 feet by Wednesday evening.The river
  will fall below flood stage by after midnight Thursday.
* At 15 feet, Flood stage is reached. Minor flooding of woodlands 
  and fields begin upstream and downstream from the gage on the 
  Georgia Highway 72 bridge. A sand dredge operation on the left bank
  near the gage will become affected. A portion of Roy Wood Road will
  be flooded with a few feet of water and the dirt parking lot of the
  Broad River Outpost for Canoes and Kayaks will begin to flood. A 
  wooden pier and portions of the yard behind an assisted living home
  off of Roy Wood Road will be flooded.
  

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$
3 follow-up statements
746 
WGUS82 KFFC 251504
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1104 AM EDT Wed Mar 25 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Etowah River near Dawsonville  affecting Dawson and Forsyth 
  Counties 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  South Chickamauga Creek near Ringgold affecting Catoosa County 

  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County 

  Big Creek near Cumming affecting Forsyth County 

  Chattahoochee River near Vinings Cobb Parkway affecting Cobb and 
  Fulton Counties 


GAC047-260503-
/O.CON.KFFC.FL.W.0258.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200324T1947Z.200325T0330Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 10AM Wednesday the stage was 15.6 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
  

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515             

$$

GAC213-313-260503-
/O.CON.KFFC.FL.W.0253.000000T0000Z-200326T1925Z/
/ETNG1.1.ER.200324T1947Z.200325T1700Z.200326T1325Z.NO/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Conasauga River near Eton.
* Until Thursday afternoon.
* At 10 AM Wednesday the stage was 13.7 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
  The river will fall below flood stage tomorrow late morning.
* At 14 feet...Minor flooding continues to expand into the 
  woodlands...pasture and fields along the river...upstream and 
  downstream from the gage on Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-260503-
/O.EXT.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1800Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 10 AM Wednesday the stage was 19.6 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue rising to near 20.0 feet by tomorrow early 
  afternoon. Additional rises may be possible thereafter.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.

  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-260503-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-200327T1851Z/
/TLNG1.1.ER.200325T1356Z.200326T1800Z.200327T1251Z.NO/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Conasauga River near Tilton.
* Until Friday afternoon.
* At 10 AM Wednesday the stage was 18.0 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* The river will continue rising to near 19.8 feet by tomorrow early 
  afternoon. The river will fall below flood stage Friday morning.
* At 21 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.

  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC055-260503-
/O.EXT.KFFC.FL.W.0257.000000T0000Z-200326T1200Z/
/SUMG1.1.ER.200325T1502Z.200326T0000Z.200326T0600Z.NO/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Chattooga River near Summerville.
* From late this morning until Thursday morning.
* At 10AM Wednesday the stage was 13.9 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 14.9 feet by this evening.The river will 
  fall below flood stage by after midnight tomorrow.
* At 14 feet...Minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27 
  or Rome Boulevard. 
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC129-260503-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200325T1430Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 10 AM Wednesday the stage was 22.3 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.

  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC085-117-260400-
/O.EXT.KFFC.FL.W.0260.000000T0000Z-200326T0400Z/
/DWSG1.1.ER.200325T0846Z.200325T1800Z.200325T2200Z.NO/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Etowah River near Dawsonville .
* Until late tonight.
* At 10 AM Wednesday the stage was 13.3 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue rising to near 13.8 feet by this afternoon.
  The river will fall below flood stage this evening.
* At 14 feet...Moderate flooding begins in northwest Forsyth 
  county. Old Federal Road begins to flood and Nicholson Road is 
  closed off to residents. Minor flooding continues in south Dawson 
  county.
  

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417             

$$

GAC057-260503-
/O.CON.KFFC.FL.W.0263.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.200325T0952Z.200325T1445Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 10 AM Wednesday the stage was 19.2 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC117-260503-
/O.CON.KFFC.FL.W.0261.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.200325T0709Z.200325T1130Z.000000T0000Z.UU/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Big Creek near Cumming.
* Until further notice.
* At 09 AM Wednesday the stage was 6.5 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* At 6 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 

  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-260503-
/O.EXT.KFFC.FL.W.0256.000000T0000Z-200327T0834Z/
/APHG1.1.ER.200325T0528Z.200326T0600Z.200327T0234Z.NO/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until late Thursday night...The Flood 
Warning continues for
  The Big Creek near Alpharetta.
* Until late Thursday night.
* At 10AM Wednesday the stage was 8.1 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 7 feet.
* The river will continue rising to near 8.4 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late 
  evening.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC067-121-260503-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.200325T1042Z.200325T1315Z.000000T0000Z.NO/
1104 AM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Chattahoochee River near Vinings Cobb Parkway.
* Until further notice.
* At 10AM Wednesday the stage was 14.4 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 14 feet.
* At 14 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and portions of the Chattahoochee National Recreation 
  Area along the river upstream and downstream from the gage on Cobb 
  Parkway. The flood waters will reach the top of the concrete boat 
  ramp in the recreation area.

  

&&

LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449


$$

GAC105-195-221-260503-
/O.EXT.KFFC.FL.W.0265.000000T0000Z-200326T1635Z/
/CARG1.1.ER.200325T1328Z.200326T0000Z.200326T1035Z.UU/
1104 AM EDT Wed Mar 25 2020

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Broad River near Carlton.
* Until Thursday afternoon.
* At 10 AM Wednesday the stage was 15.4 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 17.5 feet by this evening. 
  The river will fall below flood stage tomorrow morning.
* At 18 feet...Minor flooding will expand further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on the Georgia Highway 72 bridge. A sand dredge operation 
  on the left bank near the gage will become flooded. A large portion
  of Roy Wood Road will be flooded with several feet of water and the
  Broad River Outpost for Canoes and Kayaks location will be under 
  water. Flooding of the yard behind an assisted living home off of 
  Roy Wood Road will continue to expand.

  

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$
294 
WGUS82 KFFC 260127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 PM EDT Wed Mar 25 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 


GAC057-261527-
/O.CON.KFFC.FL.W.0263.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.200325T0952Z.200325T2330Z.000000T0000Z.UU/
927 PM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 8 PM Wednesday the stage was 20 feet...and steady.
* Minor flooding is occurring and is expected to continue.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC117-121-261527-
/O.CON.KFFC.FL.W.0256.000000T0000Z-200327T0834Z/
/APHG1.1.ER.200325T0528Z.200326T0600Z.200327T0234Z.NO/
927 PM EDT Wed Mar 25 2020

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until late Thursday night.
* At 8 PM Wednesday the stage was 8.5 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue rising to near 8.5 feet by midnight.
  The river will fall below flood stage Thursday late evening.
* At 9 feet...Minor flooding expands along the creek from near 
  Cumming to Alpharetta and Roswell. Backyards of homes off Seale 
  Drive and Gunter Court and portions of the Golf of Georgia begin to
  flood. The Big Creek Greenway experiences significant flooding up 
  to 3 feet deep...which results in closure of most of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
  Campground off Preston Ridge Road will be under a foot of water. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC105-195-221-260735-
/O.EXT.KFFC.FL.W.0265.000000T0000Z-200326T0735Z/
/CARG1.1.ER.200325T1328Z.200325T1730Z.200326T0135Z.UU/
927 PM EDT Wed Mar 25 2020

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Broad River near Carlton.
* Until late tonight.
* At 8 PM Wednesday the stage was 15.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by tonight.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands 
  and fields begin upstream and downstream from the gage on the 
  Georgia Highway 72 bridge. A sand dredge operation on the left bank
  near the gage will become affected. A portion of Roy Wood Road will
  be flooded with a few feet of water and the dirt parking lot of the
  Broad River Outpost for Canoes and Kayaks will begin to flood. A 
  wooden pier and portions of the yard behind an assisted living home
  off of Roy Wood Road will be flooded.
  

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$
374 
WGUS82 KFFC 260415
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1215 AM EDT Thu Mar 26 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Broad River near Carlton affecting Elbert...Madison and Oglethorpe
  Counties

 
GAC105-195-221-260445-
/O.CAN.KFFC.FL.W.0265.000000T0000Z-200326T0735Z/
/CARG1.1.ER.200325T1328Z.200325T1730Z.200326T0225Z.UU/
1215 AM EDT Thu Mar 26 2020

The Flood Warning is cancelled for
  The Broad River near Carlton.
* This takes effect immediately.
* At 11PM Wednesday the stage was 14.9 feet...and falling.
* Flood stage is 15.0 feet.
* The creek/river will continue to fall.
* At 15.0 feet...Flood stage is reached. Minor flooding of woodlands 
  and fields begin upstream and downstream from the gage on the 
  Georgia Highway 72 bridge. A sand dredge operation on the left bank
  near the gage will become affected. A portion of Roy Wood Road will
  be flooded with a few feet of water and the dirt parking lot of the
  Broad River Outpost for Canoes and Kayaks will begin to flood. A 
  wooden pier and portions of the yard behind an assisted living home
  off of Roy Wood Road will be flooded.
* This crest compares to a previous crest of 15.3 feet on Dec 25 2015.
  

&&

LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
      3402 8300 3414 8312             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 7:51 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 25, 7:51 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
751 AM EDT Wed Mar 25 2020

.PREV DISCUSSION... /issued 345 AM EDT Wed Mar 25 2020/

SHORT TERM /Today through Thursday/...

The last in a series of short waves is moving through Central GA
at this hour, allowing for continued embedded thunderstorms within
a larger line of showers. Have kept in some higher pops for areas
along and south of a CSG to MCN line initially but a dry day
after that. Flow aloft remains zonal if not some slight ridging
behind this activity and will see temps reach the lower 70s across
North GA and lower 80s to the south.

Should be a rare dry short term period as high pressure over the
Ohio Valley transitions to the eastern seaboard and wedges on the
lee side of the Carolinas on Thu. This will keep temps down
slightly over the eastern tier Thu afternoon with temps struggling
to get out of the 60s. No such issues for Central GA as
temperatures reach the lower 80s for most of the area.

Deese

LONG TERM /Thursday Night through Tuesday/...

The long term period begins on Thursday night with a mid- and
upper-level ridge centered over the Southeast. The ridge will
persist through Friday and much of Saturday, bringing dry
conditions and a mostly to partly sunny sky. Southwesterly flow at
the mid- and upper levels will return on Saturday as an upper-
level trough and associated low pressure system organize across
the Great Plains. At the surface, a cold front will push through
North and Central Georgia late Saturday night through Sunday,
bringing showers across the CWA. Subtle timing differences among
the models remain, as the GFS is slightly quicker than the ECMWF
with the arrival of rain in northwestern Georgia. There are also
model discrepancies concerning how long showers/storms will
linger into Sunday afternoon. Given MUCAPE still forecast to be
around 1000 J/kg at most during the frontal passage, have
maintained a slight chance of thunder on Sunday.

Monday looks to be dry while the next system gets its act
together across the South Central states. Another upper-level
trough will impact the Southeast on Tuesday, though there are
differences in the timing and intensity of the system. The GFS
remains faster with a less-pronounced trough, while the ECMWF is
slower with a deeper trough. This translates to uncertainty
concerning the timing of rain on Tuesday, so went with chance PoPs
(~30%) for much of the CWA on Tuesday. Day 1-7 WPC QPF calls for
rainfall totals of 0.25 inch to 1 inch across Central Georgia, and
1 inch to 2.5 inches across North Georgia.

Highs will be around 5 to 15 degrees above average Friday through
Sunday, though portions of North Georgia could see highs closer
to average on Sunday given the cold front passage and associated
showers. For much of the CWA, highs will dip several degrees below
average on Monday and Tuesday. Lows will be around 10 to 20
degrees above average Friday through Sunday, then 5 to 10 degrees
above average for the first half of next week.

Martin

.AVIATION...
12Z UPDATE...

Line of SHRA has pushed south of all the terminals with just some
lingering IF and LIFR. This should be fairly temporary compared
to the last couple of days and should see MVFR at most sites by
14Z and VFR by 16Z. Winds have shifted to the west side and
should remain there for most of the TAF period. A shift to NE
however is anticipated for the overnight period Thu for ATL.

//ATL CONFIDENCE...12Z UPDATE...

Medium on IFR and LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  51  71  56 /  10   5   5   0
Atlanta         70  51  74  59 /  10   0   0   0
Blairsville     64  45  66  54 /  20   5   5   0
Cartersville    69  48  75  58 /  10   0   5   0
Columbus        79  54  82  61 /  10   0   0   0
Gainesville     70  50  67  55 /  10   5  10   0
Macon           78  52  79  58 /  20   0   0   0
Rome            69  47  76  58 /  10   0   5   0
Peachtree City  73  49  77  59 /  10   0   0   0
Vidalia         82  57  80  61 /  40   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....Martin
AVIATION...Deese
Hazardous weather outlook, Mar 25, 4:02 AM EDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
402 AM EDT Wed Mar 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
402 AM EDT Wed Mar 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of showers and thunderstorms will continue moving
southward across central Georgia through the morning hours. The
main hazards with any storms will be occasional lightning and
brief periods of heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Thunderstorms will be possible over portions of north and central
Georgia late Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:50 PM EDTSpecial Weather StatementFFCChattooga, Walker25 min
Mar 24, 10:34 PM EDTSpecial Weather StatementFFCFloyd26 min
Mar 24, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk50 min
Mar 24, 11:36 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett18 min
Mar 24, 11:54 PM EDTSpecial Weather StatementFFCGwinnett36 min
Mar 25, 5:33 AM EDTRiver Flood WarningFFCGordon4 days
Mar 25, 5:33 AM EDTRiver Flood WarningFFCDawson, Forsyth7 hr
Mar 25, 5:43 AM EDTRiver Flood WarningFFCForsyth9 hr
Mar 25, 5:43 AM EDTRiver Flood WarningFFCFulton2 hr
Mar 25, 7:22 AM EDTRiver Flood WarningFFCCherokee22 hr
Mar 25, 7:22 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Mar 25, 12:01 PM EDTRiver Flood WarningFFCFloyd6 days
Mar 25, 12:14 PM EDTRiver Flood WarningFFCFloyd45 hr
Mar 25, 12:19 PM EDTRiver Flood WarningFFCFloyd3 days

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.